Research

On Lp -multipliers of Cartan motion groups


Reference:

Dooley, A. H. and Gaudry, G. I., 1986. On Lp -multipliers of Cartan motion groups. Journal of Functional Analysis, 67 (1), pp. 1-24.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/0022-1236(86)90041-8

Details

Item Type Articles
CreatorsDooley, A. H.and Gaudry, G. I.
DOI10.1016/0022-1236(86)90041-8
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code33497

Export

Actions (login required)

View Item